×

zbMATH — the first resource for mathematics

Choquet integral and fuzzy measures on locally compact space. (English) Zbl 0977.28012
Summary: The concept of outer regular fuzzy measures is proposed, and it is shown that a functional of certain type on the cone of positive continuous functions with compact supports is represented as a Choquet integral with respect to an outer regular fuzzy measure. It is also shown that the Choquet integral of positive continuous functions with compact supports is represented as a Lebesgue integral with the same integrands. This representation is a generalization of certain previous results of others, which are useful for computation of the upper and lower expected value.

MSC:
28E10 Fuzzy measure theory
28C99 Set functions and measures on spaces with additional structure
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bourbaki, N., Topologie generale, (1971), Hermann Paris · Zbl 0249.54001
[2] de Campos Ibañez, L.M.; Bolaños Carmona, M.J., Representation of fuzzy measures through probabilities, Fuzzy sets and systems, 31, 23-36, (1989) · Zbl 0664.28012
[3] Choquet, G., Lectures on analysis, (1976), W.A. Benjamin Inc MA, 3rd printing
[4] Denneberg, D., Non additive measure and integral, (1994), Kluwer Academic Publishers Dordrecht · Zbl 0826.28002
[5] Dellacherie, C., Quelques commentaires sur LES prolongement de capacités, (), 77-81
[6] Huber, P.J.; Strassen, U., Minimax tests and the Neyman-Pearson lemma for capacities, Ann. statist., 1, 251-263, (1973) · Zbl 0259.62008
[7] Murofushi, T.; Sugeno, M., An interpretation of fuzzy measures and the Choquet integral as an integral with respect to a fuzzy measure, Fuzzy sets and systems, 29, 201-227, (1989) · Zbl 0662.28015
[8] Murofushi, T.; Sugeno, M., A theory of fuzzy measures: representations, the Choquet integral, and null sets, J. math. anal. appl., 159, 532-549, (1991) · Zbl 0735.28015
[9] Nguyen, H.T.; Walker, E.A., On decision making using belief functions, (), 311-336
[10] Schmeidler, D., Integral representation without additivity, (), 253-261 · Zbl 0687.28008
[11] Sugeno, M., Theory of fuzzy integrals and its applications, () · Zbl 0316.60005
[12] Wassermann, L.A., Some applications of belief functions to statistical inference, (), 2nd ed.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.